Séminaire Lotharingien de Combinatoire, B10e (1984).
[Formerly: Publ. I.R.M.A. Strasbourg, 1984, 244/S-110, p. 105-106.]

Hans Jürgen Prömel and Bernd Voigt

Canonical Forms of Borel-measurable Mappings \Delta: [\omega]\omega -> R

Abstract. We prove a Ramsey-type theorem which generalizes the canonization theorem of P. Erdös and R. Rado [J. London Math. Soc. 25 (1950), 249-255] and a result of P. Pudlak and V. Rödl [Discrete Math. 39 (1982), 67-73].

The paper has been finally published under the same title in J. Combin. Theory Ser. A 40 (1985), 409-417.